# SDR SWAA2021092018033

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,183 hours, 39,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING FWD ENTRY DOOR HANDLE POPPED UP A LITTLE AND FWD ENTRY LIGHT CAME ON. 2 OUT OF 3 LANDINGS. / [01] ADJUSTED FWD ENTRY DOOR OPS CHECK GOOD PER AMM 52-11-00
